# SDR CA070209015

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE ENGINE OIL PRESSURE REDUCED AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED NR 6 AND 7 BEARING OIL TRANSFER TUBE. (TC NR 20070209015)
